Alert archive / Michigan / Beach Hazards Statements in 2018
Beach Hazards Statement 14, NWS Detroit, MI
NWS Detroit, MI issued this beach hazards statement at Sep 9, 2018, 3:23 AM EDT for 4 counties in Michigan. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2018, 3:23 AM EDT (07:23 UTC)
- Expired
- Sep 9, 2018, 9:48 PM EDT
- In force
- 18 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Huron County, MI, Saint Clair County, MI, Sanilac County, MI
The radar
The Detroit radar (KDTX), 96 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
630 WHUS43 KDTX 090723 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Detroit/Pontiac MI 323 AM EDT Sun Sep 9 2018 MIZ048-049-055-063-091530- /O.NEW.KDTX.BH.S.0014.180909T0723Z-180910T0200Z/ /O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/ Bay-Huron-Sanilac-St. Clair- 323 AM EDT Sun Sep 9 2018 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... The National Weather Service in Detroit/Pontiac has issued a Beach Hazards Statement for dangerous swimming conditions, which is in effect through this evening. The Lakeshore Flood Advisory is extended through Monday morning. * Lake Shore Flooding...East to northeast winds of 20 to 25 mph gusting to 30 mph will produce waves in the 3 to 5 foot range on the inner Bay and in the 6 to 10 foot range on the outer Bay and Lake Huron. The combination of high waves and wind pushing water inland may result in flooding or erosion of prone areas along the shoreline. * Impacts...The water level of Saginaw Bay and along portions of southern Lake Huron is forecast to hover around 48 inches above chart datum today through tonight, slightly lower during east wind direction and slightly higher when northeast, especially tonight. Shoreline flooding and erosion remains possible along with damage to docks, boat lifts and watercraft anchored along the shoreline. * Beach Hazards...Strong wind will produce high waves and dangerous swimming conditions. Strong structural and longshore currents are also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... To learn more about dangerous waves and currents please visit dangerouscurrents.org A Lakeshore Flood Advisory indicates that onshore winds will generate flooding or erosion of prone areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety && $$ MIZ054-091530- /O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/ Tuscola- 323 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * Lake Shore Flooding...East to northeast winds of 20 to 25 mph will produce waves in the 3 to 5 foot range. The combination of the elevated waves and wind pushing water from Lake Huron into the Inner Bay will maintain water level around 48 inches above chart datum. * Impacts...High water levels combined with wave action will have the potential to result in minor shoreline flooding and erosion. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ MIZ070-076-091530- /O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/ Macomb-Wayne- 323 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * Lake Shore Flooding...Northeast winds of 20 to 25 mph will produce waves in the 2 to 4 foot range and occasionally to 5 feet today through tonight. The combination of high undisturbed water level, wave action, and strong wind is expected to result in shoreline flooding of prone areas. * Impacts...The Lake St Clair undisturbed water level has averaged about 46 inches above chart datum and flood level is 54 inches above chart datum. The high water level combined with high wave action and strong northeast wind will likely produce an effective water level capable of flooding prone areas around the shoreline. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. * The southeast portion of Wayne county is also affected by high water along the Lake Erie shoreline. A Lakeshore Flood Advisory is in effect through tonight as strong easterly wind and high waves push the water level up toward 70 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ MIZ083-091530- /O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/ Monroe- 323 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * Lake Shore Flooding...Northeast winds of 20 to 30 mph will produce waves in the 3 to 5 foot range with waves occasionally exceeding 7 feet today and tonight. The combination of high undisturbed water level, wave action, and strong wind is expected to result in shoreline flooding of prone areas. * Impacts...Latest forecast information supports water levels rising to 70 inches above chart datum at times today and tonight. The high water levels combined with high wave action and strong northeast wind will likely produce an effective water level capable of flooding prone areas around the shoreline. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... To learn more about dangerous waves and currents please visit dangerouscurrents.org A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety && $$ BT
2 follow-up statements
838 WHUS43 KDTX 091546 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Detroit/Pontiac MI 1146 AM EDT Sun Sep 9 2018 MIZ048-049-055-063-100245- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/ /O.CON.KDTX.BH.S.0014.000000T0000Z-180910T0200Z/ Bay-Huron-Sanilac-St. Clair- 1146 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * Lake Shore Flooding...East to northeast winds of 20 to 25 mph gusting to 30 mph will produce waves in the 3 to 5 foot range on the inner Bay and in the 6 to 10 foot range on the outer Bay and Lake Huron. The combination of high waves and wind pushing water inland may result in flooding or erosion of prone areas along the shoreline. * Impacts...The water level of Saginaw Bay and along portions of southern Lake Huron is forecast to hover around 48 inches above chart datum today through tonight, slightly lower during east wind direction and slightly higher when northeast, especially tonight. Shoreline flooding and erosion remains possible along with damage to docks, boat lifts and watercraft anchored along the shoreline. * Beach Hazards...Strong wind will produce high waves and dangerous swimming conditions. Strong structural and longshore currents are also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... To learn more about dangerous waves and currents please visit dangerouscurrents.org A Lakeshore Flood Advisory indicates that onshore winds will generate flooding or erosion of prone areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety && $$ MIZ054-100245- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/ Tuscola- 1146 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * Lake Shore Flooding...East to northeast winds of 20 to 25 mph will produce waves in the 3 to 5 foot range. The combination of the elevated waves and wind pushing water from Lake Huron into the Inner Bay will maintain water level around 48 inches above chart datum. * Impacts...High water levels combined with wave action will have the potential to result in minor shoreline flooding and erosion. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ MIZ070-076-100245- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/ Macomb-Wayne- 1146 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * Lake Shore Flooding...Northeast winds of 20 to 25 mph will produce waves in the 2 to 4 foot range and occasionally to 5 feet today through tonight. The combination of high undisturbed water level, wave action, and strong wind is expected to result in shoreline flooding of prone areas. * Impacts...The Lake St Clair undisturbed water level has averaged about 46 inches above chart datum and flood level is 54 inches above chart datum. The high water level combined with high wave action and strong northeast wind will likely produce an effective water level capable of flooding prone areas around the shoreline. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. * The southeast portion of Wayne county is also affected by high water along the Lake Erie shoreline. A Lakeshore Flood Advisory is in effect through tonight as strong easterly wind and high waves push the water level up toward 70 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ MIZ083-100245- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/ Monroe- 1146 AM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * Lake Shore Flooding...Northeast winds of 20 to 30 mph will produce waves in the 3 to 5 foot range with waves occasionally exceeding 7 feet today and tonight. The combination of high undisturbed water level, wave action, and strong wind is expected to result in shoreline flooding of prone areas. * Impacts...Latest forecast information supports water levels rising to 70 inches above chart datum at times today and tonight. The high water levels combined with high wave action and strong northeast wind will likely produce an effective water level capable of flooding prone areas around the shoreline. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... To learn more about dangerous waves and currents please visit dangerouscurrents.org A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety && $$
244 WHUS43 KDTX 100148 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Detroit/Pontiac MI 948 PM EDT Sun Sep 9 2018 MIZ048-049-055-063-101000- /O.CAN.KDTX.BH.S.0014.000000T0000Z-180910T0200Z/ /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/ Bay-Huron-Sanilac-St. Clair- 948 PM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * Lake Shore Flooding...East to northeast winds of 20 to 25 mph gusting to 30 mph will produce waves in the 3 to 5 foot range on the inner Bay and in the 6 to 10 foot range on the outer Bay and Lake Huron. The combination of high waves and wind pushing water inland may result in flooding or erosion of prone areas along the shoreline. * Impacts...The water level of Saginaw Bay and along portions of southern Lake Huron is forecast to hover around 48 inches above chart datum tonight. Shoreline flooding and erosion remains possible along with damage to docks, boat lifts and watercraft anchored along the shoreline. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety && $$ MIZ054-101000- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/ Tuscola- 948 PM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * Lake Shore Flooding...East to northeast winds of 20 to 25 mph will produce waves in the 3 to 5 foot range. The combination of the elevated waves and wind pushing water from Lake Huron into the Inner Bay will maintain water level around 48 inches above chart datum. * Impacts...High water levels combined with wave action will have the potential to result in minor shoreline flooding and erosion. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ MIZ070-076-100800- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/ Macomb-Wayne- 948 PM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * Lake Shore Flooding...Northeast winds of 20 to 25 mph will produce waves in the 2 to 4 foot range and occasionally to 5 feet tonight. The combination of high undisturbed water level, wave action, and strong wind is expected to result in shoreline flooding of prone areas. * Impacts...The Lake St Clair undisturbed water level has averaged about 46 inches above chart datum and flood level is 54 inches above chart datum. The high water level combined with high wave action and strong northeast wind will likely produce an effective water level capable of flooding prone areas around the shoreline. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. * The southeast portion of Wayne county is also affected by high water along the Lake Erie shoreline. A Lakeshore Flood Advisory is in effect through tonight as strong easterly wind and high waves push the water level up toward 70 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ MIZ083-100800- /O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/ Monroe- 948 PM EDT Sun Sep 9 2018 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * Lake Shore Flooding...Northeast winds of 20 to 30 mph will produce waves in the 3 to 5 foot range with waves occasionally exceeding 7 feet tonight. The combination of high undisturbed water level, wave action, and strong wind is expected to result in shoreline flooding of prone areas. * Impacts...Latest forecast information supports water levels rising to 70 inches above chart datum at times tonight. The high water levels combined with high wave action and strong northeast wind will likely produce an effective water level capable of flooding prone areas around the shoreline. Damage to docks, boat lifts and watercraft anchored along the shoreline is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... To learn more about dangerous waves and currents please visit dangerouscurrents.org A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. * Prepare, plan and stay informed. Visit www.weather.gov/safety && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 8, 11:42 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 8, 11:42 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1142 PM EDT Sat Sep 8 2018
.AVIATION...
Strengthening pressure gradient will maintain ENE flow throughout
the forecast. Gusts to 18-20 knots will be common at times during
the overnight hours with gusts to 25 knots or more with better
mixing on Sunday. Rain/lower cigs will eventually spread north into
the area on Sunday and persist into Sunday night as remnants of
Gordon pass to the south. Expect a trend to MVFR conditions from
south to north (between 16z-18z I-94 to 00z or beyond KMBS).
For DTW...Gusty ENE flow will persist and increase some on Sunday as
gradient flow tightens a bit more. Gusts near 25 knots will be quite
possible. Timing of rain/lower cigs will be tricky, but generally
expect steady deterioration after 18z with sprinkles possible before
that time. MVFR to occasional IFR conditions will then persist into
Sunday night.
.DTW THRESHOLD PROBABILITIES...
* High in cigs aob 5000 feet on Sunday and Sunday night.
&&
.PREV DISCUSSION...
Issued at 322 PM EDT Sat Sep 8 2018
DISCUSSION...
Strong +1035 mb surface high pressure over portions of NW Ontario
with a mass centroid location directly north of Lower Michigan this
afternoon is responsible for well organized easterly gradient flow
over all of the Great Lakes region. Dominant anticyclonic flow
trajectories are responsible for an impressively deep dry air layer
in the lowest 17.0 kft agl. Models showing the deep layer of dry air
throughout tonight and well into Sunday for over 90 percent of the
forecast area. One of the big tasks this forecast package was to
lower PoPs and QPF for the next 24 hrs requiring a considerable
amount of hand editing. Deterministic and low resolution forecast
datasets are wreaking havoc on what should verify as extremely tight
precipitation gradients.
Model consensus is very strong in keeping precipitation chances
south of Detroit through at least midday Sunday. The big question
mark concerning the forecast this evening and tonight is where lake
effect shower banding will stream in off of the western basin of
Lake Erie. Activity has already been off to a good start south of
Toledo with respect to the definition of the convergence axis.
Higher resolution datasets keep this mesoscale convergence forcing
pinned directly south of the OH/MI stateline with some waver
tonight. Very warm early season water temperatures in the middle 70s
should be good for lake induced CAPES of 250-500 J/kg and
equilibrium heights reaching 15.0 kft agl. Did include likely PoPs
for Monroe and Lenawee counties. Will need to monitor the northward
progression of activity tonight and any potential stalling as it
will be possible for a narrow axis of heavy rainfall. That is a
potential failure point of this forecast. Given amount of
instability, did introduce a chance of waterspouts in the marine
forecast.
Large scale support favors surface ridging over Lower Michigan
directly into the day Sunday with upper level confluence slow to
fade. It will require a smaller curved upper level jetlet to lift
directly into Southeast Michigan Sunday afternoon to kickstart
isentropic lift/warm air advection over the forecast area. The
amount and depth of dry air will remain an issue throughout Sunday
afternoon. All model data is slow to break out rainfall. Clouds will
limit temperatures in the middle 60s.
Rapid breakdown of deep column ridging, loss of lower tropospheric
stability/dry air, and advertised spin-up of absolute vorticity over
NW IN and SW MI will result in high end amount of synoptic scale
forcing Sunday night. Forcing should begin as system relative
isentropic ascent then transition to midlevel deformation. A couple
of thoughts. 1. Best time period for precipitation will likely come
in the latter half of Sunday night as a warm front is shown to lift
directly north through the area. 2. Richest theta e content will
remain well south and east of Southeast Michigan. No flooding
potential is expected at this time.
Gloomy and soggy conditions expected throughout at least the first
half of the day on Monday, particularly for the eastern areas of the
CWA. Vertically stacked low pressure will briefly set up directly
over far western shoreline of Lake Erie. This will keep deformation
forcing in place before ejecting to the northeast. Expectations are
for a soaking rain in many places with QPF amounts of around .75
inch possible from Sunday afternoon through Monday afternoon. Could
be a touch too warm with high temperatures Monday.
High pressure will be building into the region on Tuesday leading to
a stretch dry weather conditions and lighter winds. Plenty of
sunshine through midweek into the end of the week will bring a
slight warming trend in temperatures. Highs during the midweek will
reach into the 70s and slowly increase into the 80s by Thursday and
Friday of next week. Low temperatures overnight through this time
frame will remain around normal in the 50s and 60s. High pressure
will start to break down into the weekend, but mostly dry weather
looks to persist at least for Saturday.
MARINE...
Prolonged strong northeast flow (15-25 knots) through tomorrow, with
peak gusts around 30 knots tomorrow as low pressure tracks through
Ohio. Although brief gusts to Gales are expected over western Lake
Erie tonight through tomorrow, in addition to potential waterspouts.
Strong onshore flow will continue to produce large waves in excess
of 4 feet impacting the nearshore waters, and small craft advisories
continue through Sunday night.
High pressure will build back into the region Monday as the low
pressure system moves east, resulting in more favorable marine
conditions for early next week.
HYDROLOGY...
Dry northeast winds has helped rain shield stay south of the border
today, and not looking at much northward progress tonight. Tomorrow,
rain will gradually spread northward, but most of southeast Michigan
will not see rain until Sunday evening. Periods of rain then
expected Sunday night into Monday, but rain quickly ends late in the
day. No flooding is expected as rainfall averages in the half an
inch to one inch range, with the highest amounts expected to occur
toward the Ohio border. In fact, with Lake Erie enhancement,
rainfall in excess of 1 inch is likely over parts of Monroe county.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory until 4 AM EDT Sunday for MIZ048-049-054-
055-063.
Lakeshore Flood Advisory until 4 PM EDT Sunday for MIZ070-076-083.
Lake Huron...Small Craft Advisory until 4 AM EDT Monday for LHZ421-422-441>443.
Lake St Clair...Small Craft Advisory until 4 AM EDT Monday for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 4 AM EDT Monday for LEZ444.
&&
AVIATION.....DG
DISCUSSION...CB/AA
MARINE.......SF
HYDROLOGY....SF
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Sep 8, 4:48 AM EDT, 22 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 448 AM EDT Sat Sep 8 2018 MIZ048-049-054-055-063-070-076-083-090900- Bay-Huron-Tuscola-Sanilac-St. Clair-Macomb-Wayne-Monroe- 448 AM EDT Sat Sep 8 2018 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Lakeshore Flood Advisories and Beach Hazard Statements are in effect today and tonight. Please see the latest forecasts for details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Lakeshore Flood Advisories are in effect for Macomb and Wayne Counties through Sunday, and may be needed for the shoreline areas of Saginaw Bay, southern Lake Huron, and western Lake Erie. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. MIZ047-053-060>062-068-069-075-082-090900- Midland-Saginaw-Shiawassee-Genesee-Lapeer-Livingston-Oakland- Washtenaw-Lenawee- 448 AM EDT Sat Sep 8 2018 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-090900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 448 AM EDT Sat Sep 8 2018 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Small Craft Advisories area in effect today and tonight for all marine areas. Please see the latest marine forecasts for details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small Craft Advisories are in effect through Sunday night for all marine areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
Nearby
Beach Hazards Statements in Michigan, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.